# SDR SWIA202264715

- Difficulty date: January 18, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SERVICE DOOR SILL BETWEEN FS319 AND FS347   (C CHECK RO 02/25/2022)   COMPLIED WITH REO 670-53-21-2225 REV -- DATE 2022-01-25 STEP1 TO 9 ON SERVICE DOOR SILL BETWEEN FS 319.00 - FS 347.00. SEE CONTINUE CARD FOR MORE DETAILS.
